# SDR REXA200600040

- Difficulty date: March 20, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N8894A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7894
- Aircraft time: 5,399 hours, 4,395 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: Malfunctioned
- Location: Smoke Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON TAXI, RECEIVED LAVATORY SMOKE EICAS MESSAGE.  RETURNED TO GATE.  MAINT INSPECTED AIRCRAFT, FOUND NO DEFECTS AND TESTED SYSTEM WITH NO DEFECTS PER AMM.
